# SDR QXEA2016082100541

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 31,491 hours, 32,618 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER ODOR COMING FROM THE APU WITH THE BLEEDS SELECTED ON. THE ODOR WENT AWAY WITH THE ENGINES ON.   NO FAULTS FOUND IN CDS SYSTEM. RAN APU WITH BLEEDS ON FOR 20 MINUTES WITH NO ODOR DETECTED. COULD NOT DUPLICATE. RETURNED TO SERVICE.
